# SDR 99UAL900155

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1855U
- Make and model: Doug DC-10-30
- Aircraft serial: 47837
- Engine: Ge CF650C2
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Condition: Malfunctioned
- Location: Cockpit
- Component: Sperry, 4057800901
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRSPEED FLAG ON SIDE AT 90 KTS, 0 AIRSPEED AND AIRSPEED FLAG. ABORTED TAKEOFF 110 TO 115 KTS. PRIOR TO TURN OFF, FLAG WENT AWAY.  *S/D*  UNABLE TO DUPLICATE INDICATOR PROBLEM ON THE GROUND.  REPLACED MACH/AIRSPEED INDICATOR PRECAUTIONARY.
